As everyone knows when taking Vicodin you get constipated, I mean for me that was the case. I have been off Vicodin for 5 days know and when I got off of it I started Suboxone treatment. I feel like I am even more constipated now then I was on Vicodin. Does anyone have any suggestions? Thanks for your help.
29 Apr 2011
Yes, and these will sound simple, but they do work. Drink more water, eat pulpy fruit, and get some exercise like walking. You can use a stool softener, a mild laxative like phillips tablets and also a suppository. I noticed the water seemed to have almost an overnight improvement for this awful subs problem. I am going to credit former member mpvt with these tips, he said methadone cause this problem and these were the things that worked.,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on and off suboxone for the last two years. The longest I took it was for two months. The first time the doctor put me on suboxone I ...
4 answers • 7 Aug 2009
Suboxone - how serious should constipation be and is it likely to continue while I am on this drug.?
... Any solutions?
1 answer • 26 Jul 2010
I was on just the subutex for years without issue, then switched doctors. He put me on the Suboxone. I have problems with it not dissolving as well, ...
1 answer • 27 Jul 2010
i have been taking suboxone 8mg for about 2 and a half years now. at first they started me on 3 and it was to much so they moved me to 2 for about 1 ...
2 answers • 16 Jan 2011
Constipation -- Chronic - My 6 year old child is suffering from chronic constipation from very long?
... time. He is constantly having constipation and diarrhea accompanied by frequent urination from last one month. Examination and x-ray report has ...
1 answer • 7 Apr 2013